# SDR CA991229022

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 29,344 hours
- Engine: Ge CT581401
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7257256
- Condition: Failed
- Location: Nr 2 Engine
- Component: Fuel Cntrl Unit
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) NR2 ENGINE WOULD NOT RESPOND PROPERLY TO INCREASED POWER SETTING. FCU REPLACED BUT SUBSEQUENT FAILURE 50 HRS LATER. FCU''S AND FUEL SAMPLES WERE SENT FOR INVESTIGATION. AWAITING FOLLOW UP REPORT. CALL RECEIVED FROM OPERATOR SPECIFYING MATERIAL BREAKDOWN FROM FILTER. FAA ALERT 43-16A AND CORRECTIVE ACTION ADVISORY TO BE ISSUED TO OPERATORS.
